# SDR DALA1112235816

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 27,962 hours, 8,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CEILING FLOORBEAM CENTER VERTICAL FRAME AT STA 1260-1280 IS CRACKED.  REMOVED INTERCOSTAL, REMOVED FLOOR BOARD FASTENERS IAW SRM 51-40-02, FABRICATED  INTERCOSTAL ASSY, LOCATED AND DRILLED IAW SRM 51-40-05, TREATED AND PRIMED IAW SRM 51-20-02.  INSTALLED IAW  SRM 51-40-02.  INSTALLED FLOORBOARD FASTENERS IAW SRM 51-40-02.  REQUIRED       INSPECTION COMPLETED BY MAE QC 11 SAN#280956.
